# SDR JR2R20220306909

- Difficulty date: March 6, 2022
- Submitted: March 6, 2022
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 40,904 hours, 32,815 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC6703420427
- Condition: Dented
- Location: Zone 100
- Part time: 40,904 hours, 32,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD BULKHEAD AT FS 169 DENTED AND CRACKED IN MULTIPLE LOCATIONS
